| Catalog Number |
62422603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that automatrix shaft tip broke during use.The outcome of this event is unknown as of this mdr.
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Investigation: returned product was 1 flexshaft assembly date coded 0922 with coil deformation/weld failure causing the product to not function properly which may be due to manufacturing or customer use (indeterminable).There is no batch information provided in case and therefore dhr review and retain evaluation cannot be conducted.(nwv).